# SDR ASAA0380183

- Difficulty date: March 1, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Part number: 9957918162
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND RIGHT FLOOR PANEL UPPER SKIN IS CRACKED AT AFT FASTENER HOLE.  INSTALLED DOUBLER PER SRM 53-05.  (M)
